Towards effective topological gauge theories on spectral curves

A. Gorsky, A. Marshakov

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)


We discuss a general approach to the nonperturbative treatment of quantum field theories based on the existence of effective gauge theories on an auxiliary "spectral" Riemann curve. We propose an effective formulation for the exact solutions to some examples of 2D string models and 4D supersymmetric Yang-Mills theories and consider their natural generalizations.

Original languageEnglish
Pages (from-to)127-134
Number of pages8
JournalPhysics Letters B
Issue number1-4
Publication statusPublished - 16 May 1996
Externally publishedYes


Dive into the research topics of 'Towards effective topological gauge theories on spectral curves'. Together they form a unique fingerprint.

Cite this